# SDR CALA2014061391271

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 54,530 hours, 13,252 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT RT INBD LAVATORY REPORTED BY FLIGHT ATTENDANT HAVING ACRID SMELL, DISSIPATED BUT STILL HAD SLIGHT SMELL.  CHECK REQUIRED MM05-51-56-201.  SMELL PRESENT WHEN LIGHTS ON WITH DOOR LOCKED, SMELL DISSIPATED WHEN DOOR UNLOCKED & LIGHT OFF.   R & R VERY WARM BALLAST & BALLAST IN CONNECTING LAVATORY.  ACFT LEFT FOR PRECAUTIONARY REASONS AFTER ONE HOUR COULD NOT SMELL ANYTHING ALARMING IN NATURE LAVATORY OK FOR SERVICE.
